Asymptotic behaviour of solutions of some semilinear parabolic problems
Annales de l'I.H.P. Analyse non linéaire, Tome 16 (1999) no. 1, pp. 49-105
Cet article a éte moissonné depuis la source Numdam
@article{AIHPC_1999__16_1_49_0,
author = {Herraiz, Luis},
title = {Asymptotic behaviour of solutions of some semilinear parabolic problems},
journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
pages = {49--105},
year = {1999},
publisher = {Gauthier-Villars},
volume = {16},
number = {1},
mrnumber = {1668560},
zbl = {0918.35025},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AIHPC_1999__16_1_49_0/}
}
TY - JOUR AU - Herraiz, Luis TI - Asymptotic behaviour of solutions of some semilinear parabolic problems JO - Annales de l'I.H.P. Analyse non linéaire PY - 1999 SP - 49 EP - 105 VL - 16 IS - 1 PB - Gauthier-Villars UR - http://geodesic.mathdoc.fr/item/AIHPC_1999__16_1_49_0/ LA - en ID - AIHPC_1999__16_1_49_0 ER -
Herraiz, Luis. Asymptotic behaviour of solutions of some semilinear parabolic problems. Annales de l'I.H.P. Analyse non linéaire, Tome 16 (1999) no. 1, pp. 49-105. http://geodesic.mathdoc.fr/item/AIHPC_1999__16_1_49_0/